# SDR 200607181

- Difficulty date: July 12, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000055
- Aircraft time: 4,373 hours, 2,872 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 7612 ORD TO HPN GEAR EXTENSION DURING ON APPROACH, CREW RECEIVED A (STEER FAIL) MESSAGE ON THE EICAS AND ELECTED TO PERFORM A MISSED APPROACH TO TROUBLESHOOT THE ISSUE.  AFTER RUNNING THE QRH AND CYCLING THE GEAR SEVERAL TIMES THE EICAS MESSAGE REMAINED. THE CREW LANDED THE AIRCRAFT WITHOUT INCIDENT  AND ADVISED ATC AND OPS THE NEED FOR ASSISTANCE IN LEAVING THE RUNWAY AFTER LANDING, HAD NO NOSE WHEEL STEERING CAPABILITIES.  MAINT RESET NOSE WHEEL STEERING IAW THE FIM. OPS NORMAL. NO PRIOR HISTORY.
